# SDR DALA2018022501220

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEHIND NUTPLATE BRACKET, BOTTOM SIDE OF PRESSURE DECK BS 1715, LBL 24. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS DUE TO 100% MAT. LOSS, IAW SRM 53-00-51. REMOVED, FABRICATED, AND INSTALLED A NEW BRACKET IAW 51-40-02, DRAWINGS 146N5300, REV C, 146N5240, REV C, AND REV.H.
